# SDR ASAA2023102145771

- Difficulty date: October 21, 2023
- Submitted: October 23, 2023
- Operation: Air carrier
- Aircraft: N971AK
- Make and model: Boeing 737-9
- Aircraft serial: 43339
- Aircraft time: 6,771 hours, 1,946 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LATCH FAULT #1 ENG EEC C1. GROUNDED - YES. NO CORRELATE FAULTS NOTED. CLEARED LATCHED MSG. C/W B737-9 IFIM TASK G73-20-00-810-855. ENG IDLE TEST PASSED. NO FAULTS FOUND.
